About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 128178, 6 pages
http://dx.doi.org/10.1155/2013/128178
Research Article

Sharp Efficiency for Vector Equilibrium Problems on Banach Spaces

1School of Economics and Business Administration, Chongqing University, Chongqing 400030, China
2Department of Business Administration, Huaihua University, Huaihua, Hunan 418000, China
3Automobile and Traffic Engineering College, Heilongjiang Institute of Technology, Harbin 150050, China
4Rear Services Office, Chongqing Police College, Chongqing 401331, China
5Office of Academic Affairs, Heilongjiang Institute of Technology, Harbin 150050, China

Received 31 December 2012; Accepted 27 February 2013

Academic Editor: Qun Lin

Copyright © 2013 Si-Huan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. H. Gong, “Efficiency and Henig efficiency for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 139–154, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X.-H. Gong, “Optimality conditions for Henig and globally proper efficient solutions with ordering cone has empty interior,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 12–31, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X.-H. Gong, “Optimality conditions for vector equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1455–1466, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X.-H. Gong, “Scalarization and optimality conditions for vector equilibrium problems,” Nonlinear Analysis, vol. 73, no. 11, pp. 3598–3612, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. H. Ansari, “Vector equilibrium problems and vector variational inequalities,” in Vector Variational Inequalities and Vector Equilibria, F. Giannessi, Ed., vol. 38, pp. 1–16, Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Q. H. Ansari, I. V. Konnov, and J. C. Yao, “Existence of a solution and variational principles for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 481–492, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. H. Ansari, X. Q. Yang, and J.-C. Yao, “Existence and duality of implicit vector variational problems,” Numerical Functional Analysis and Optimization, vol. 22, no. 7-8, pp. 815–829, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. H. Ansari, I. V. Konnov, and J. C. Yao, “Characterizations of solutions for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 113, no. 3, pp. 435–447, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Hadjisavvas and S. Schaible, “From scalar to vector equilibrium problems in the quasimonotone case,” Journal of Optimization Theory and Applications, vol. 96, no. 2, pp. 297–309, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Jiménez, “Strict efficiency in vector optimization,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 264–284, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Studniarski, “Necessary and sufficient conditions for isolated local minima of nonsmooth functions,” SIAM Journal on Control and Optimization, vol. 24, no. 5, pp. 1044–1049, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. T. Rockafellar and R. J.-B. Wets, Variational Analysis, vol. 317, Springer, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. E. Ward, “Characterizations of strict local minima and necessary conditions for weak sharp minima,” Journal of Optimization Theory and Applications, vol. 80, no. 3, pp. 551–571, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Y. Zheng, X. M. Yang, and K. L. Teo, “Sharp minima for multiobjective optimization in Banach spaces,” Set-Valued Analysis, vol. 14, no. 4, pp. 327–345, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Flores-Bazán and B. Jiménez, “Strict efficiency in set-valued optimization,” SIAM Journal on Control and Optimization, vol. 48, no. 2, pp. 881–908, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. J. Li, S. K. Zhu, and X. B. Li, “Second-order optimality conditions for strict efficiency of constrained set-valued optimization,” Journal of Optimization Theory and Applications, vol. 155, no. 2, pp. 534–557, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Q. Yang and X. Y. Zheng, “Approximate solutions and optimality conditions of vector variational inequalities in Banach spaces,” Journal of Global Optimization, vol. 40, pp. 455–462, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. K. Zhu, S. J. Li, and X. W. Xue, “Strong Fermat rules for constrained set-valued optimization problems on Banach spaces,” Set-Valued and Variational Analysis, vol. 20, no. 4, pp. 637–666, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2, Birkhäuser Boston, Boston, Mass, USA, 1990. View at MathSciNet
  21. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  22. F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. View at MathSciNet
  23. B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Vol I: Basic Theory, Vol II: Applications, Springer, Berlin, Germany, 2006.
  24. J. Jahn, Vector Optimization, Springer, Berlin, Germany, 2004. View at MathSciNet
  25. E. Kreyszig, Introductory Functional Analysis with Applications, John Wiley & Sons, New York, NY, USA, 1978. View at MathSciNet
  26. J. Burke and S.-P. Han, “A Gauss-Newton approach to solving generalized inequalities,” Mathematics of Operations Research, vol. 11, no. 4, pp. 632–643, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet